# SDR TRAX200600304

- Difficulty date: May 31, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 7,881 hours, 6,724 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OBLIQUE ANGLE CRACKED.  OK TO INSTALL. REINSTALLED RT T/R IAW CRJ AMM 78-30-00. REQUIRES RIG CHECK/ OPS CHECK/ CLEARANCE CHECK ON BLOCKER DOORS. PERFORMED RIG 2 CLEARANCE CHECK OF BLOCKER DOORS IAW CRJ AMM 78-33-21. OPS CHECK DEPLOY SWICTH IAW CRJ AMM 48-37-01.
